# SDR UALA2012111906684

- Difficulty date: November 18, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 51,966 hours, 13,841 cycles
- Engine: Pwa PW4056
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

APU INOP FAULTED TWICE.  PERFORMED VISUAL INSPECTION ON APU COMPARTMENT, CHECKED APU OIL LEVEL FOUND OVERSERVICED DRAINED TO PROPER LEVEL.  STARTED APU.  OPS CHECK NORMAL.  OK TO CONTINUE.
